# SDR DALA2025050803564

- Difficulty date: May 2, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 18,523 hours, 7,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3085 CORROSION SEAT TRACK +Y1292 AT LEVEL FR66 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK Y1292 LOC BTW FR64 TO FR66 AFT GALLEY AREA AS PER A321 SRM 51-72-11 (0945752)
